| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 65-68


M. Matsuoka
      Mathematical aspects of (\theta,\delta)-codes with skew polynomial rings
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3203-3210.

B. U. Uzun
      A note on the operator equation AX-XB=Y
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3211-3220.

Jae Ug Jeong
      Existence results for fractional order fuzzy differential equations with infinite delay
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3221-3230.

YingHui He, Yao Long, ShaoLin Li
      Exact solutions of the Drinfel'd-Sokolov-Wilson equation using the F-expansion method combined with exp-function method
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3231-3242.

M. Mansour, M. A. Obaid
      A generalization of some inequalities for the log-convex functions
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3243-3249.

C. Barbu, L.-I. Piscoran
      The hyperbolic Zajic theorem in the Poincare disc model of hyperbolic geometry
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3251-3254.

C. Barbu, L.-I. Piscoran
      The hyperbolic Nobbs theorem in the Poincare disc model of hyperbolic geometry
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3255-3258.

Lin Jin
      Application of the variational iteration method for solving the fifth order Caudrey-Dodd-Gibbon equation
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3259-3265.

B. Yousefi, M. Habibi
      Syndetically hypercyclic pairs
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3267-3272.

M. Habibi
      Short proofs for Pythagorean theorem (notes in geometry, part 1)
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3273-3282.

T. Sayed Ahmed
      A note on cylindric algebras
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3283-3292.

R. K. Sharma, D. Singh
      Results on certain subclasses of analytic functions related to complex order
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3293-3300.

D. K. Basnet, N. K. Sarma
      A note on intuitionistic fuzzy equivalence relation
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3301-3307.

A. S. Zaghrout, F. Hassan
      Non-autonomous predator prey model with application
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3309-3322.

J. Biazar, Z. Ayati
      A Maple program for the second kind of Volterra integral equations by homotopy perturbation method
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3323-3326.

J. Biazar, M. Gholami Porshokouhi
      Application of variational iteration method for convection-diffusion equations
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3327-3333.

J. Biazar, M. Gholami Porshokouhi
      Application of variational iteration method for linear and nonlinear integrodifferential-difference equations
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3335-3341.

F. M. Kandil
      A note on stability of integrodifferential equations
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3343-3348.

F. M. Kandil
      On the behaviour of solutions of multivalued differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3349-3358.

B.D. Acharya, K.A. Germina, V. Paul
      Linear hypergraph set-indexers of a graph
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3359-3370.

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, F. Moradi, F. Jannati
      An alternative algorithm for detecting anchor points
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3371-3377.

A. S. J. Al-Saif, M. O. Al-Humedi
      A weighted finite difference method involving nine-point formula for two-dimensional convection-diffusion equation
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3379-3398.

T. Ram Reddy, R. B. Sharma
      Fekete Szego inequality for certain subclasses of meromorphic functions
      Int. Math. Forum, Vol. 5, 2010, no. 65-68, 3399-3412.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |